# SDR FDEA200905111620

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,768 hours, 21,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W TAIL STRIKE INSPECTION, REF M/M 05-51-32-2.  REPAIRED LOWER FUSELAGE SKIN BS 1701 TO 1720 STRINGER 28LTO 28R AS PER EA F5330-123854.
